Monsanto Roundup Lawsuit

Tuesday, October 04, 2011

Girl In Care Overdoses on Heroin and Seroxat



The Irish Times is reporting that an 18 year old girl, in the care of the Health Service Executive , overdosed on a combination of heroin and toxic levels of the antidepressant Seroxat while on weekend leave.

The girl, unnamed, had been placed in care since the age of nine because both her parents were drug addicts. 

The Irish Times writes:


According to a report from Deputy State Pathologist Dr Michael Curtis, read out by coroner Dr Brian Farrell, a toxicology report found traces of heroin and her prescribed medication but also registered toxically high readings for the antidepressant Seroxat despite the fact that this was no longer part of her drug regime. This in combination with the heroin was the cause of her death.

It's common knowledge that heroin is a particularly difficult drug to wean off.

What is largely ignored by doctor's and medicine regulators is that Seroxat is also a particularly difficult drug to wean off and is also a known teratogen, in fact, there is more evidence that the teratogenic effect of Seroxat is more powerful than that of heroin.

Heroin is not available as a prescription medication.

Seroxat is.

The story of this 18 year old girl is very sad indeed. Her misery was masked by heroin and, it appears at some stage in her life, Seroxat was prescribed to her, that wonderful drug that apparently does not cause people to self-harm or carry out suicide.

Below is a list of actual testaments taken from people withdrawing. How many are people withdrawing from Heroin opposed to those withdrawing from Seroxat?


I won't give you the answers - you should, by now, be able to work them out for yourselves.

I fully anticipate the customary Glaxo spokesperson to roll out the standard, "Seroxat has benefited millions of people world-wide...yadda yadda"

Seroxat withdrawal or heroin withdrawal - you decide.



1. "...I feel trapped and controlled by it. When I tapered it off over a period of 3 months I became a trembling, sweating, panic ridden total insomniac agoraphobic and I am now too scared to stop taking it."

2. "...From physically harming people to puking each morning."

3. "...We worked very hard to detox my mother from it. It was a horrible process."

4. "...I still have the shakes and trouble sleeping and a number of other problems."

5. "...I have never experienced anything like this. I have been very ill to the point where I cannot function."

6. "...This drug has ruined my life. I can't get off of it. it is complete HELL"

7. "...Witnessed the terible side effects on my boyfriend and pray everyday for his better well-being."

8. "...I started getting "jolts to the brain" accompanied by nausea, not to mention the first panic attacks I have ever had in my 43 years of life!"

9. "...This withdrawal has stopped my everyday life. I cannot even work until the symptoms subside."

10. "...I once tried to quit "cold turkey" and ended up sick in bed for 3 days. I have now been attempting to slowly wean myself over several months but the dizziness, lightheadedness and dissasocativeness are unreal. This is NOT a good drug, and I would warn anyone against taking it."

Hat-tip The Truthman




Fid


ORDER THE PAPERBACK 'THE EVIDENCE, HOWEVER, IS CLEAR...THE SEROXAT SCANDAL' By Bob Fiddaman US and CANADA HERE
OR UK FROM CHIPMUNKA PUBLISHING

AUSTRALIAN ORDERS HERE